RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1998, Volume 63, Issue 5, Pages 749–762 (Mi mz1342)  

This article is cited in 1 scientific paper (total in 1 paper)

Additive problems for integers with a given number of prime divisors

M. B. Khripunova

Vladimir State Pedagogical University

Abstract: The asymptotics of sums of the form $\sum_{\substack n<N \omega(n)=k}\tau(|bn-a|),$ (summation over $n<N$, $\omega(n)=k$) is studied, where $\omega(n)$ is the number of distinct prime divisors of $n$, and $\tau(n)$ is the number of all divisors.

DOI: https://doi.org/10.4213/mzm1342

Full text: PDF file (232 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 1998, 63:5, 658–669

Bibliographic databases:

UDC: 511
Received: 06.08.1996

Citation: M. B. Khripunova, “Additive problems for integers with a given number of prime divisors”, Mat. Zametki, 63:5 (1998), 749–762; Math. Notes, 63:5 (1998), 658–669

Citation in format AMSBIB
\Bibitem{Khr98}
\by M.~B.~Khripunova
\paper Additive problems for integers with a given number of prime divisors
\jour Mat. Zametki
\yr 1998
\vol 63
\issue 5
\pages 749--762
\mathnet{http://mi.mathnet.ru/mz1342}
\crossref{https://doi.org/10.4213/mzm1342}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1683649}
\zmath{https://zbmath.org/?q=an:0923.11131}
\transl
\jour Math. Notes
\yr 1998
\vol 63
\issue 5
\pages 658--669
\crossref{https://doi.org/10.1007/BF02312848}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000076726600014}


Linking options:
  • http://mi.mathnet.ru/eng/mz1342
  • https://doi.org/10.4213/mzm1342
  • http://mi.mathnet.ru/eng/mz/v63/i5/p749

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Luca, F, “On the values of the divisor function”, Monatshefte fur Mathematik, 154:1 (2008), 59  crossref  mathscinet  zmath  isi  scopus  scopus
  • Математические заметки Mathematical Notes
    Number of views:
    This page:190
    Full text:92
    References:28
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020